MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,ADH,FABRIC,FINGERTP,BLUE,MET DET

Medline Industries, LP CURAD; BANDAGE,ADH,FABRIC,FINGERTP,BLUE,MET DET
Catalog Number NON25513BL
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "none of them stick well.".
 
Additional Manufacturer Narrative
The customer reported that the purchased curad blue bandages did not stick well, and there was no reported injury.The provided samples were evaluated, and trend analysis was performed by reviewing the past two years of complaint data; visual inspection of the received bandages did not note any defects including fraying, and the bandages were able to adhere to a clean, dry surface as intended for several hours without signs of weak adhesion such as peeling.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications.The cause was not confirmed with the received sample, and no need for further action was indicated at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,ADH,FABRIC,FINGERTP,BLUE,MET DET
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50732500
Report Number1417592-2026-36820
Device Sequence Number16095753
Product Code KGX
UDI-Device Identifier10884389112229
UDI-Public10884389112229
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25513BL
Device Lot Number20101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown